# SDR C2XA04CL131

- Difficulty date: December 26, 2004
- Submitted: January 5, 2005
- Operation: Air carrier
- Aircraft: N14972
- Make and model: Emb EMB-145
- Aircraft serial: 145151
- Aircraft time: 13,300 hours, 9,720 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 82780
- Condition: Inoperative
- Location: Emergency Light
- Part time: 4,986 hours, 3,385 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE CABIN EMERGENCY LIGHTS WERE INOPERATIVE.  MAINTENANCE INSPECTED AND REPLACED THE EMERGENCY LIGHT BATTERY.  OPERATIONAL CHECKS WERE GOOD.
